# SDR AALA980800

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACKED LOWER SURFACE OF RT ELEV INBOARD OF ELEV PCU.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 55-20-3.  (M)
